Next Article in Journal
The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere
Previous Article in Journal
Connections and Minimizing Geodesics of Taxicab Geometry
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 201-212; https://doi.org/10.3390/mca5020201

Trigonometry on Iso-Taxicab Geometry

Osmangazi University, Department of Mathematics, 26480 EskiFhir, Turkey
Published: 1 December 2000
Download PDF [431 KB, uploaded 1 April 2016]

Abstract

In this paper, we will define the iso-taxicab trigonmetric functions \(\cos_{I}\theta\), \(\sin_{I}\theta\), \(\tan_{I}\) and \(\cot_{I}\theta\). Then, we will give the subtraction formulas for iso-taxicab trigonometric functions \(\cos_{I}\theta\) and \(\sin_{I}\theta\).
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Kocayusufoğlu, İ. Trigonometry on Iso-Taxicab Geometry. Math. Comput. Appl. 2000, 5, 201-212.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top